Any tips on dealing beside the warmness when you're on lithium?

I'm taking 600 mg of lithium a day (along near 125 mg lamictal) and I am really getting dizzy and ill surrounded by the heat. I approaching to garden and I have a huge rural property with lots of chores and so I obligation to go out contained by the heat. I know in attendance must be some bipolar athletes out there who hold figured out some tips!

Here is what I do:

I drink a LOT of hose down
I douse my head near water
Take nouns conditioning breaks when I can (another property doesnt have air)
Stay inside on the impressively hottest days (over about 85 fareignheit)
work surrounded by the morning and evening.

I have to wear bug spray much of the time, which puts on a coating of grease and makes me hotter. My vehicle does not enjoy AC and I can't afford a new one until it fail. Sometimes it seems similar to if I eat something flavoursome it helps? Is near some lithium sodium balance messed up?

Any extra tips would be great! Thanks, adjectives of you!!

Answer:
Actually you seem to be doing adjectives the right things. I bought a neckerchief that you soak in river. It has some little bead that absorb the sea and it swells up. You tie it around your neck and it really help a lot. Also, you might check into one of those spray bottles that own a fan on them. They are battery-operated operated. I use one of them also as, here within the desert the temperature habitually gets up over 100 degree...best wishes
A Checklist for Patients Taking Lithium

1. Take the medication on a regular basis as prescribed by the doctor. Ask the doctor for instructions on what to do if one or more doses are missed. Unless the doctor advise otherwise, do not catch up on a missed dose by doubling the subsequent dose. This may produce a dangerously giant blood level of lithium.
2. Obtain regular blood test for lithium levels.
3. Have the doctor bear blood tests for lithium level 12 hours after the last dose. Inform the doctor if it have been smaller quantity than 11 hours or more than 13 hours since the last dose.
4. Inform the doctor if other medication are being taken, since they can metamorphosis lithium levels.
5. Notify the doctor whenever near is a significant change surrounded by weight or diet. It is especially considerable to tell the doctor if you plan to get going a rapid weight-loss diet, since lithium level in the body may be drastically artificial.
6. Advise the doctor about any change in frequency of urination, loss of fluids through diarrhea, vomiting, excessive sweating, or physical complaint, particularly if within is a fever, because adjustment of dosage or further conducting tests may be required.
7. If planning to become pregnant, advise the doctor.
8. If another doctor is human being seen or an operation is planned, be sure to inform that doctor that you are taking lithium.
9. Because it may lug time for mood swings to completely controlled by lithium, try not to get discouraged. Continue taking the drug as prescribed until advised otherwise by the doctor. However, be sure to notify the doctor of replication in fascination or depression because it may be necessary to increase the dose or to receive new medication for a time. Psychotherapy can help you to make out manic or depressive episodes early contained by their course, as well as give a hand you to express and understand your atmosphere about have manic depressive illness.
10. Ask the doctor any question about the treatment program or any procedures that you do not know. A well-informed long-suffering and family are momentous factors contributing to a successful treatment outcome. Also, if your psychotherapist is someone bar the doctor prescribing medication, it is important for the two professionals to exchange information in the order of your progress and problems as needed.
Well my understanding be that a lack of sodium might take home lithium toxicity worse. As you might know it is easy to overdose near lithium. Mention to your doctor that you feel the grill is affecting you more because you are on lithium and he may want to reduce your dosage slightly. It seem possible to me that you should include a little more sodium within your diet. Also diuretics should be avoided such as coffee or any caffienated beverage.

The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.


More Questions and Answers...
  • Any sexual abuse victims here been in therapy?
  • Depression and Lonliness?
  • Im drained tired exhausted and can't sleep!?
  • Regressed memories?
  • If my ex-husband and i have bi-polar,what are the chances?
  • So i went to the doctor like suggested...and im still in the same state?
  • Oh no! please help me. I'm in BIG trouble!?
  • Do I have anxiety?or something ealse please help?
  • I'm so bored and depressed. Any suggestion to entertain myself?
  • What causes head jerks?
  • Does anyone else get the impression they're from a Woodland Realm & believe the begining of time as the silmarilion?
  • Anyone with OCD? I am one!?
  • Does anxiety cause the following?